Question - I had sinus surgury (specifically septoplasy and turbinate reduction) almost two weeks ago. I am experiencing severe teeth pain (all of my teeth) hurt. I realize I am still in recovery mode but this seems extreme. Is this normal? Regular Tylonel doesn't do anything for it. My narcotic prescription works for awhile. But, I can't take that and drive or go to work. And, even that (although it cuts throught the pain) doesn't last long. Is this a common side effect? Will this ever end?
The procedures you listed are not typically considered sinus procedures. They are outside the sinus cavity. However, the symptoms you have described are consistent with either inflammation or infection of the maxillary sinus cavity.
I recommend you see the surgeon as soon as possible and have them perform an examination.
In the meantime, and if not contraindicated by your surgery or other medical condition or medications... decongestants such as Sudafed may be effective in reducing the sinus congestion and pain.
Information contained within this reply is intended solely for general educational purposes and is not intended nor implied to be a medical diagnosis or treatment recommendation. This is not a substitute for professional medical advice relative to your specific medical condition or question. Always seek the advice of your own doctor for medical condition. Only your doctor can provide specific diagnoses and therapies.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.